# SDR SWIA201333457

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 25,058 hours, 21,455 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SIDE WINDOW TOP EDGE CRACKED ALONG THE ENTIRE EDGE.  (FLT 5585)  REPLACED F/O'S RT WINDOW IAW.  P/N: NP139322-12  S/N: 13072H9550  P/N OFF: 601R33033-12 S/N: 00259H7940
